# SDR CA960429001

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC1B2
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Mounting Bolt
- Part number: 35175
- Condition: Loose
- Location: Valve Rkr Box
- Component: Dhav, GM10103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PILOT FOUND #3 ROCKER BOX LOOSE AND TWO NUTS INSIDE LOWER COWLING. MAINTENANCE FOUND #3 ROCKER BOX MOUNTING BOLTS HAD BACKED OFF AND FALLEN INTO BOX COVER. ALSO, THE MOUNTING BOLTS ON ALL THREE REMAINING ROCKER BOXES HAD LOST THEIR TORQUE LEADING TO BELIEVE THAT INCORRECT TORQUE WAS APPLIED AT LAST OVERHAUL 15 YEAR PREVIOUS.
